# SDR HAIHEEA9703

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL41
- Condition: Wont Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ADJUST NORTH AND SOUTH CORRECTION.
